MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK

FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK
Model Number RT041L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt041l non-vented hospital full face mask is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in colorado reported via a fisher and paykel healthcare (f&p) field representative, that the seal of a rt041l non-vented hospital full face mask disconnected from the mask frame.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Method: the complaint (b)(4) non-vented hospital full face mask was returned to fph in new zealand where it was visually inspected.Results: visual inspection of the returned device revealed that the seal was found partly separated from the mask base.However, a continuous bead of glue around the mask seal on the part of the mask was found.Further inspection revealed marks from the base in the glue on the detached part of the seal indicate that it was correctly inserted.Conclusion: we were unable to determine the root cause of the observed separation.Visual inspection indicated that the mask was assembled and glued properly.This suggests that the separation occurred post production.The (b)(4) full face mask features a mask base, seal, and headgear.The mask seal is inserted into the mask base and is secured with glue.Each assembled mask seal is inspected to ensure it is correctly inserted and there are no unacceptable gaps between the seal and the base.Samples are taken and the mask seals are pulled apart after 24 hours to ensure they meet or exceed the required detachment force before the assembled product can be released.Our user instructions illustrate in pictorial format the correct set-up and proper use of the (b)(4) non-vented hospital full face mask.It also states the following: - "operating pressure range: 5 - 25 cmh2o".- "this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may result in loss of therapy, serious injury or death." - "in the case of therapy device failure, the use of this mask requires the same level of attention and assistance as in the use of a tracheal tube.".

Brand Name
NON-VENTED HOSPITAL FULL FACE MASK
Common Device Name
CBK
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key16989974
Report Number9611451-2023-00482
Device Sequence Number17683108
Product Code CBK
UDI-Device Identifier09420012429858
UDI-Public(01)09420012429858(10)2101960802(11)211217
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K083122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT041L
Device Catalogue NumberRT041L
Device Lot Number2101960802
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown